# SDR USAA040288

- Difficulty date: June 11, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N355US
- Make and model: Boeing 737301
- Aircraft serial: 23558
- System (JASC): 5530 · Vertical Stabilizer
- Part: Beam
- Condition: Cracked
- Location: Vertical Stab
- Part time: 44,758 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND BEAM CRACKED 2 INCHES, 3 INCHES FROM LOWER END OF VERT STAB LT T/E BEAM.  DEFECTIVE PART REPLACED WITH IDENT PART PER SRM 53-30-13 FIG 1.  (M)
